Skip to main content
Log in

Produkt-Zerlegung von Immersionen mit paralleler zweiter Fundamentalform

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Erbacher, J.A.: Isometric immersions of constant mean curvature and triviality of the normal connection. Nagoya Math. J.45, 139–167 (1972)

    Google Scholar 

  2. Ferus, D.: Immersionen mit paralleler 2. Fundamentalform: Beispiele und Nichtbeispiele. manuscripta math.12, 153–162 (1974)

    Google Scholar 

  3. Leichtweiß, K.: Über eine Art von Krümmungsinvarianten beliebiger Untermannigfaltigkeiten desn-dim euklidischen Raumes. Abh. Math. Sem. Univ. Hamburg26, 155–190 (1963/64)

    Google Scholar 

  4. Moore, J.D.: Isometric immersions of riemannian products. J. Diff. Geometry5, 159–168 (1971)

    Google Scholar 

  5. Simon, U., Weinstein, A.: Anwendung der de Rham-Zerlegung auf Probleme der lokalen Flächentheorie. manuscripta math.1, 139–146 (1969)

    Google Scholar 

  6. Takahashi, T.: Minimal immersions of riemannian manifolds. J. Math. Soc. Japan18, 380–385 (1966)

    Google Scholar 

  7. Vilms, J.: Submanifolds of euclidean space with parallel second fundamental form. Proc. Amer. Math. Soc.32, 263–267 (1972)

    Google Scholar 

  8. Walden, R.: Untermannigfaltigkeiten mit paralleler zweiter Fundamentalform in euklidischen Räumen und Sphären. manuscripta math.10, 91–102 (1973)

    Google Scholar 

  9. Yano, K., Chen, B.Y.: Minimal submanifolds of a higher dimensional sphere. Tensor N.S.22, 369–373 (1971)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ferus, D. Produkt-Zerlegung von Immersionen mit paralleler zweiter Fundamentalform. Math. Ann. 211, 1–5 (1974). https://doi.org/10.1007/BF01344137

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01344137

Navigation